Apolarity and canonical forms for homogeneous polynomials

Richard Ehrenborg, Gian Carlo Rota

Research output: Contribution to journalArticlepeer-review

92 Scopus citations
Original languageEnglish
Pages (from-to)157-181
Number of pages25
JournalEuropean Journal of Combinatorics
Volume14
Issue number3
DOIs
StatePublished - 1993

Bibliographical note

Copyright:
Copyright 2017 Elsevier B.V., All rights reserved.

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Apolarity and canonical forms for homogeneous polynomials'. Together they form a unique fingerprint.

Cite this